Day 3 on Lexapro and I still can’t sleep. Even with the phenergan. I am jittery and sick on my stomach. I feel like l about to jump out of my skin. This med. has not touched my Anxiety and is definitely not helping me sleep like the doctor said it would. I feel like I’m about to end up in the E.R.! I feel like a junky, but I don’t even like to take a Tylenol. Why is this happening? I can’t control anything emotionally or physically. I am a mess!
Hi! I am so sorry you are having so many problems. When you are placed on a drug like Lexapro it will take a full week to ten days to establish a blood level You will not see or benefit from the drug until then. I hope that you start feeling better soon.
Thanks GA. Peach, I’m sure I will be soon. I was gonna switch meds. But decided to be patient and give the med. time to work! Thanks for the info. It helped a lot!
Sorry to hear you are going through this. I know they sometimes take a while to work as Ga. Peach said ,just wanted to say I was thinking of you.
Thank You Mellow I appreciate it!